| Model Number |
VOLAR DISTAL RAD PLT TI STD LT 3H |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation.Per the event description, the most likely cause(s) for the reported failure can be attributed to user error misaligned insertion.According to dfu-0192 at revision 0.E.Warnings.6.Preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the device, are important considerations in the successful utilization of this device.The appropriate arthrex delivery system is required for proper implantation of the device.
Event or Problem Description
It was reported that during a volar distal procedure, the screws did not fit into the plate ar-8916vsl-03 holes.The case was completed by using an new ar-8916vsl-03 without further issue.